This plant is therapeutic. But have you considered garlic's adverse effects? Overdoing anything is bad. Garlic is also powerful. Garlic (Allium sativum) overdose may cause bleeding, diarrhoea, liver damage, vomiting, nausea, and heartburn.
Some people have stomach issues after eating too much garlic. Frequent concerns include stomach discomfort, heartburn, and gas. Though minor and transient, these symptoms may be unpleasant.
Due to its sulfur components, garlic causes halitosis. Large amounts of garlic may cause strong breath odor. Some individuals may also smell garlic-like through their skin, especially if they eat garlic often.
Although uncommon, garlic allergies exist. Allergic responses may include rashes, hives, itching, swelling, and breathing problems. Garlic allergies need emergency medical care.
Garlic naturally thins blood and reduces clotting. Garlic may benefit some people, but those using blood-thinning drugs like warfarin should avoid it to avoid bleeding.
Garlic overconsumption may cause gastritis or stomach ulcers. Garlic may irritate the stomach lining, particularly in high amounts.